# SDR CA111109001

- Difficulty date: November 2, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 33,481 hours
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Failed
- Location: Cockpit
- Part time: 25,844 hours
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON DESCENT INTO DESTINATION, CAPTAIN`S WINDSHIELD SHATTERED.  FLIGHT CONTINUED ON INTO DESTINATION AND LANDED SAFELY.  ACFT REMOVED FROM SERVICE. MX REPLACED LT WINDSHIELD IAW AMM 56-11-01 AND OPS TEST CARRIED OUT SERVICEABLE. THERE APPEARS TO BE EROSION OF THE UPPER RUBBER SEALANT OR "HUMP SEAL" WHICH MAY HAVE CAUSED MOISTURE INGRESSION AS A POSSIBLE CAUSE OF THIS FAILURE.
